Omar Kihel

Department of Mathematics




Omar Kihel

Professor of Mathematics

Office: MC J425
Phone: (905) 688-5550 Ext. 3295
Email: okihel@brocku.ca

Research Area: Algebraic Number Theory, Elliptic Curves, Diophantine Equations. Permutation polynomials over Finite Fields and Galois Theory.

Recent Publications:

O. Kihel and J. Lizotte, Small generators and reduced elements in a quadratic number field, J. Number Theory, Elsevier, Volume 132, Issue 9, (2012), Pages 1888–1895.


M. Ayad and O. Kihel, Recognizing the primes using permutations accepted for publication, Inter. J. Number Theory, World Scientific.

 M. Ayad and O. Kihel , Common Divisors of Values of Polynomials and Common Factors of Indices in a Number Field,  Inter. J. Number Theory, World Scientific, Volume: 7, Issue: 5 (2011) pp. 1173-1194.

B. He, O. Kihel and A. Togbe Solutions of a class of quartic Thue inequalities, Computers & Mathematics with Applications, Elsevier,  Volume 61, (2011), 2914-2923.

M. Ayad and O. Kihel , A new class of permutation polynomials of F_q, accepted for publication, Elemente der Mathematik, Springer.

O. Kihel, On a variant of Lucas’ square pyramid problem, accepted for publication, Ann. Math. Inf,

M. Ayad, V. Coia and O. Kihel, On relatively prime sets, accepted for publication, J. Integer Sequences.

O. Kihel, F. Luca and A. Togbe, VARIANTS OF THE DIOPHANTINE EQUATION n! + 1 = y2, Portugal. Math. (N.S.) Portugaliae Mathematica, European Mathematical Society, Vol. 67, Fasc. 1, 2010, 1–11.

M. Ayad and O. Kihel, On the number of subsets relatively prime to an integer, J. Integer Seq. 11 (2008).

 M. Ayad, and O. Kihel, The number of relatively prime subsets of {1, …, n}, J. INTEGERS, 9, (2009) de Gruyter Publisher.

 M. Ayad and O. Kihel, On relatively prime sets, J. INTEGERS, de Gruyter Publisher, (2009).

O. Kihel, F. Luca, Variants of the Brocard-Ramanujan equation. J. Théor. Nombres Bordeaux 20 (2008), no. 2, 353--363.